Advances in Pure Mathematics

Vol.9 No.4(2019), Paper ID 91718, 7 pages

DOI:10.4236/apm.2019.94015

 

An Efficient Random Algorithm for Box Constrained Weighted Maximin Dispersion Problem

 

Jinjin Huang

 

Department of Mathematics, Shanghai University, Shanghai, China

 

Copyright © 2019 Jinjin Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Huang, J. (2019) An Efficient Random Algorithm for Box Constrained Weighted Maximin Dispersion Problem. Advances in Pure Mathematics, 9, 330-336. doi: 10.4236/apm.2019.94015.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.